Siberian Advances in Mathematics
This journal publishes high-level articles in fundamental and applied mathematics. It covers a broad spectrum of subjects: algebra and logic, real and complex analysis, functional analysis, differential equations, mathematical physics, geometry and topology, probability and mathematical statistics, mathematical cybernetics, mathematical economics, mathematical problems of geophysics and tomography, numerical methods, and optimization theory. It supplies the English-reading audience with up-to-the minute information on Siberian achievements in mathematics, including exposition of works that might otherwise prove difficult to obtain.
Part of the content of Siberian Advances in Mathematics contains translations of the Russian journal Mathematicheskie Trudy published by the Sobolev Institute of Mathematics. It also features original papers.PEER REVIEW
Siberian Advances in Mathematics is a peer reviewed journal. We use a single blind peer review format. Our team of reviewers includes over 300 reviewers, both internal and external (98%), from many countries (Russia, all countries of the former Soviet Union, USA, Germany, United Kingdom, France, Australia, Brasilia, Hungary, Poland, etc.). The average period from submission to first decision in 2017 was 120 days, and that from first decision to acceptance was 30 days. The final decision on the acceptance of an article for publication is made by the Editorial Board.
Any invited reviewer who feels unqualified or unable to review the manuscript due to the conflict of interests should promptly notify the editors and decline the invitation. Reviewers should formulate their statements clearly in a sound and reasoned way so that authors can use reviewer’s arguments to improve the manuscript. Personal criticism of the authors must be avoided. Reviewers should indicate in a review (i) any relevant published work that has not been cited by the authors, (ii) anything that has been reported in previous publications and not given appropriate reference or citation, (ii) any substantial similarity or overlap with any other manuscript (published or unpublished) of which they have personal knowledge.
Estimates for Correlation in Dynamical Systems: From Hölder Continuous Functions to General Observables
I. V. Podvigin (July 2018)
Kh. A. Khachatryan (July 2018)
- Journal Title
- Siberian Advances in Mathematics
- Volume 17 / 2007 - Volume 28 / 2018
- Print ISSN
- Online ISSN
- Pleiades Publishing
- Additional Links
To view the rest of this content please follow the download PDF link above.